# SDR UPS08851781

- Difficulty date: January 9, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Condition: Gouged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 OUTER FRAME GOUGED IN 3 PLACES LT SIDE OF LT OVERWING EXIT DOOR, BLENDED OUT GOUGES, WENT OUT OF LIMITS.  FABRICATED REPAIR DOUBLER AND INSTALLED IAW 52-2-0, 51-1-20D, 51-1-8,52-2-0 FIG 6.
